MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; HEATED RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; HEATED RESPIRATORY HUMIDIFIER
Model Number MR850AFU
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject mr850 respiratory humidifier has been requested to be returned to fisher & paykel healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in france reported that the audible alarm of a mr850 respiratory humidifier was faulty.Upon device servicing at the regional office in france, it was confirmed that the audible alarm was not functioning.There was no patient involvement.
 
Event or Problem Description
A healthcare facility in france reported that the audible alarm of an mr850 respiratory humidifier was faulty.Upon device servicing at the regional office in france, it was confirmed that the audible alarm was not functioning.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Corrections: section d1: corrected brand name.Section h11: method: the subject pcb of the mr850 respiratory humidifier was returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.Results: testing of the subject pcb confirmed that no sound was generated from the speaker.Additional resistance testing identified an open circuit in the speaker's coil.Conclusion: the cause of the speaker failure was an open circuit in the speaker coil.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Correction: section g3: date corrected.Section h11: method: the subject pcb of the mr850 respiratory humidifier was returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.Results: testing of the subject pcb confirmed that no sound was generated from the speaker.Additional resistance testing identified an open circuit in the speaker's coil.Conclusion: the cause of the speaker failure was an open circuit in the speaker coil.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
HEATED RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key19758081
Report Number9611451-2024-00500
Device Sequence Number15739476
Product Code BTT
UDI-Device Identifier09420012407221
UDI-Public(01)09420012407221(10)2101325395(11)201005
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850AFU
Device Catalogue NumberMR850AFU
Device Lot Number2101325395
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer06/17/2024
08/13/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date09/11/2024
10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown